Advertisement

Existence of Meromorphic Solution of Riccati-Abel Differential Equation

  • P. G. Siddheshwar
  • A. TanujaEmail author
Conference paper
Part of the Trends in Mathematics book series (TM)

Abstract

We present meromorphic solution of the Riccati-Abel differential equation by considering the corresponding complex differential equation. Riccati-Abel differential equation is one of the most widely used equations of mathematical physics. A result from Nevanlinna theory that helps us in obtaining such a solution concerns sharing one value of meromorphic function and its first derivative.

References

  1. 1.
    W. Hayman: Meromorphic Functions, Clarendon Press, Oxford (1964)zbMATHGoogle Scholar
  2. 2.
    I. Laine: Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin (1993)CrossRefGoogle Scholar
  3. 3.
    K. S. Charak: Value distribution theory of meromorphic functions, Mathematics Newsletter, 18, 1–20 (2009)Google Scholar
  4. 4.
    A. H. H. Al-Khaladi: Meromorphic functions that share one value and the solution of Riccati differential equation, Arab J. Math, 2, 129–137 (2013)MathSciNetCrossRefGoogle Scholar
  5. 5.
    C. C. Yang, H. X. Yi, Uniqueness theory of meromorphic functions, Kluwer, Dordrecht (2004)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsBangalore UniversityBangaloreIndia
  2. 2.Department of MathematicsSiddaganga Institute of TechnologyTumkurIndia

Personalised recommendations